# SDR SWAA2022021426063

- Difficulty date: May 22, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 38,781 hours, 22,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL AND ELECTRONICS COMPARTMENT CENTER INTERCOSTAL LOCATED BETWEEN BS344 AND BS360 IS CRACKED AT THE NUTPLATE / REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02 AND SRM 51-10-02
